Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
This article is available for purchase or by subscription. See below.
Odd primary homotopy types of $\mathrm{SU}(n)$–gauge groups

Stephen Theriault

Algebraic & Geometric Topology 17 (2017) 1131–1150
Abstract

Let Gk(SU(n)) be the gauge group of the principal SU(n)–bundle with second Chern class k. If p is an odd prime and n (p 1)2 + 1, we classify the p–local homotopy types of Gk(SU(n)).

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 35.175.179.52 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
gauge group, homotopy type
Mathematical Subject Classification 2010
Primary: 55P15
Secondary: 54C35
References
Publication
Received: 23 March 2016
Revised: 6 July 2016
Accepted: 18 August 2016
Published: 14 March 2017
Authors
Stephen Theriault
Mathematical Sciences
University of Southampton
Southampton
SO17 1BJ
United Kingdom